Cross Reference Up

Filipponi, P and Menicocci, R (1995). Some Probabilistic Aspects of the Terminal Digits of Fibonacci Numbers. Fibonacci Quarterly 33(4), pp. 325-331.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.

Slijepčević, S (1998). A note on initial digits of recurrence sequences. Fibonacci Quarterly 36(4), 305-308. View Complete Reference No online information available Works that this work references Works that reference this work